Q. How can rashes coupled with severe itching on the legs and arms be treated?

Answered by
Dr. Shanza Ikram
and medically reviewed by iCliniq medical review team.
Published on Nov 08, 2017 and last reviewed on: Oct 09, 2018

Hello doctor,

I am a 35-year-old female and I have rashes on my legs, arms, and armpits with severe itching. I have no fever or difficulty breathing. I have had allergies but never this serious. I am currently on Allegra, Zentel, Xevor, and Moisturex. It has gotten worse in the last three days. Please help.

Dr. Shanza Ikram

Dermatology
#

Hello,

Welcome to icliniq.com.

I think right now you are having an urticarial rash.

I suggest you take tablet Cetirizine 10 mg at night for seven days. This may induce sleep but there is nothing to worry about that. Consult your specialist doctor, discuss with him or her and take the medicines with their consent.

Also, apply Clobetasol lotion and Provate lotion (Clotrimazole, Betamethasone, and Neomycin) on your body lesions two times daily for seven days.

Apart from the above two treatments try to avoid spicy foods, eggs, chicken or meat for a few days.

Urticaria sometimes may be due to insect bites or drugs as well. Please let me know if you have taken any medicine before the rash appeared like painkillers or any other drug for any illness.

Regards.

For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Thank you doctor,

I have taken Paracip a few days ago. Could this be the reason?

Dr. Shanza Ikram

Dermatology
#

Hello,

Welcome back to icliniq.com.

  • Yes, it could be the reason though paracetamol is a least toxic drug.
  • All your allergy medicines are fine too.
  • It will take a little bit of time to settle down.

Regards.

For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Also Read Answers From:

Related Questions & Answers


My wife has urticaria. Please help.

Query: Hello doctor, My wife has been getting a rash which the doctor has termed as urticaria. What could have caused this? I feel she could be having a yeast intolerance. Please help.  Read Full »

Are body pain, headache and skin rashes symptoms of dengue?

Query: Hi doctor, My daughter is 10 years old. For the past eight days, she has been suffering from body pain, headache, and some skin irritation. Her doctor said that it is pitta acidity. There is no improvement till date. Last year, during rainy season, she had some face and body irritation problem, whic...  Read Full »

Please suggest a cure for my skin rashes based on the report.

Query: Hi doctor, I have rashes similar to the rash of SLE, swollen, painful and redness around the eyes, severe fatigue and muscle weakness. These symptoms occurred a few months back after I had an intestinal infection. The doctors suspected it to be dermatolysis too, thus having a skin biopsy done tomorr...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.